MathSciNet Relay Station
MathSciNet bibliographic data
MR407831 55B45
O'Neill, Duane On ${\rm hom}\,\dim M\roman U\sb\ast (X\times Y)$. Proc. Amer. Math. Soc. 56 (1976), 288–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement